[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 11, Issue 1 (9-2017) ::
J. of Stat. Sci. 2017, 11(1): 119-131 Back to browse issues page
Bayesian Shrinkage Estimator for the Scale Parameter of Exponential Distribution Based on Censored Data
Azadeh Kiapour
Abstract:   (3529 Views)

Usually, we estimate the unknown parameter by observing a random sample and using the usual methods of estimation such as maximum likelihood method. In some situations, we have information about the real parameter in the form of a guess. In these cases, one may shrink the maximum likelihood or other estimators towards a guess value and construct a shrinkage estimator. In this paper, we study the behavior of a Bayes shrinkage estimator for the scale parameter of exponential distribution based on censored samples under an asymmetric and scale invariant loss function. To do this, we propose a Bayes shrinkage estimator and compute the relative efficiency between this estimator and the best linear estimator within a subclass with respect to sample size, hyperparameters of the prior distribution and the vicinity of the guess and real parameter. Also, the obtained results are extended to Weibull and Rayleigh lifetime distributions.

Keywords: Bayesian shrinkage estimator‎, ‎Exponential distribution‎, ‎Censored data
Full-Text [PDF 185 kb]   (794 Downloads)    
Type of Study: Research | Subject: Statistical Inference
Received: 2015/11/28 | Accepted: 2017/04/19 | Published: 2017/05/7
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA code



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Kiapour A. Bayesian Shrinkage Estimator for the Scale Parameter of Exponential Distribution Based on Censored Data . J. of Stat. Sci.. 2017; 11 (1) :119-131
URL: http://jss.irstat.ir/article-1-425-en.html


Volume 11, Issue 1 (9-2017) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences
Persian site map - English site map - Created in 0.06 seconds with 31 queries by YEKTAWEB 3742